Julien Roques

Maître de conférences
Institut Fourier, Université Grenoble Alpes, UMR CNRS 5582

E-mail: Julien.Roques@univ-grenoble-alpes.fr

Quelques liens

Algebra, Arithmetic and Combinatorics of Differential and Difference Equations, du 28 mai au 01 juin 2018 au CIRM.
Equations différentielles : aspects théoriques et effectifs, du 13 au 15 mars 2017 à l'Institut Fourier.
Développements récents en théorie de Galois différentielle, le 21 février 2017 au Laboratoire de Mathématiques de Versailles.
Autour des équations différentielles, du 7 au 9 mars 2016 à l'Institut Fourier.
Differential and Difference Equations: Analytic, Arithmetic and Galoisian Approaches, du 19 au 23 octobre 2015 au Laboratoire Paul Painlevé de l'Université de Lille.
Functional equations and special functions: from combinatorics to model theory, du 16 au 19 février 2015 à l'Institut Fourier.
Journées Holonomes, du 12 au 14 février 2014 à l'Institut Fourier.
28ème Journées Arithmétiques, du 1er au 5 juillet 2013 à l'Université de Grenoble 1.
Rencontres autour des séries formelles arithmétiques, du 6 au 8 septembre 2011 à l'Institut Fourier.
Séminaire de théorie des nombres de l'Institut Fourier, les jeudis à 10h30 en salle 4.

Publications

Walks in the quarter plane, genus zero case (avec T. Dreyfus, C. Hardouin, M. Singer).
Prépublication, 22 p.
Raconte-moi... La théorie de Galois différentielle.
Gazette des Mathématiciens - n. 152, Avril 2017, 5 p.
On some arithmetic properties of Mahler functions (avec S. Checcoli).
Prépublication, 23 p.
On the nature of the generating series of walks in the quarter plane (avec T. Dreyfus, C. Hardouin, M. Singer).
Prépublication, 39 p.
On the local structure of Mahler modules.
Prépublication, 9 p.
An introduction to difference Galois theory.
CRM Series in Mathematical Physics, à paraître, 28 p.
Euler characteristics and q-difference equations (avec J. Sauloy).
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, à paraître.
Holomorphic solutions of E-operators (avec T. Rivoal).
Israel Journal of Mathematics, à paraître, 6 p.
Functional relations for solutions of q-difference equations (avec T. Dreyfus et C. Hardouin).
Prépublication, 40 p.
Hypertranscendence of solutions of Mahler equations (avec T. Dreyfus et C. Hardouin).
Journal of the European Mathematical Society, à paraître, 26 p.
On the algebraic dependence of E-functions (avec T. Rivoal).
Bulletin of the London Mathematical Society, à paraître, 10 p.
On the algebraic relations between Mahler functions.
Transactions of the American Mathematical Society, à paraître, 36 p.
On the reduction modulo p of Mahler equations.
Tohoku Mathematical Journal, à paraître, 10 p.
On Dwork's p-adic formal congruences theorem and hypergeometric mirror maps (avec E. Delaygue et T. Rivoal).
Memoirs of the American Mathematical Society, à paraître, 82 p.
Galois groups of difference equations of order two on elliptic curves (avec T. Dreyfus).
Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 11 (2015), 003, 23 pages.
Hadamard products of algebraic functions (avec T. Rivoal).
Journal of Number Theory, Volume 145 (2014), 579-603.
Contributions à l'étude des fonctions spéciales.
Mémoire d'Habilitation à Diriger des Recherches.
Birkhoff matrices, residues and rigidity for q-difference equations.
Journal für die reine und angewandte Mathematik (Crelle's Journal), Vol. 2015, Issue 706, Pages 215-244.
On generalized hypergeometric equations and mirror maps.
Proceedings of the American Mathematical Society, 142 (2014), 3153-3167.
Arithmetic properties of mirror maps associated with Gauss hypergeometric equations.
Monatshefte für Mathematik, Volume 171, Issue 2, pp 241-253.
Non integrability by discrete quadratures (avec G. Casale).
Journal für die reine und angewandte Mathematik (Crelle's Journal), Vol. 2014, Issue 687, Pages 87-112.
Convergence and modular type property of a twisted Riemann series (avec T. Rivoal).
Uniform Distribution Theory, 8 (2013), no. 1, 97-119.
On classical irregular q-difference equations.
Compositio Mathematica, 148 (2012), 1624-1644.
A note on p-curvatures.
Manuscripta Mathematica, 140 (2013), 115-118.
Generalized basic hypergeometric equations.
Inventiones Mathematicae, 184 (2011), no. 3, 499-528.
On the Galois groups of families of regular singular difference systems.
Séminaires et Congrès, 23 (2011), 367-383.
Dynamics of Rational Symplectic Mappings and Difference Galois Theory (avec G. Casale).
International Mathematics Research Notices, (2008) Vol. 2008 rnn103 doi:10.1093/imrn/rnn103.
Galois groups of the basic hypergeometric equations.
Pacific Journal of Mathematics, ISSN 0030-8730, Vol. 235, N° 2, 2008 , p. 303-322.
Familles fuchsiennes d'équations aux (q-)différences et confluence (avec A. Duval).
Bulletin de la Société Mathématique de France, 136, fascicule 1 (2008), p. 67-96.
Classification rationnelle et confluence des systèmes aux différences singuliers réguliers.
Annales de l'Institut Fourier, 56 no. 6 (2006), p. 1663-1699.
- Mathématiques L3 - Algèbre (rédaction d'un complément dans cet ouvrage collectif).
Pearson.

Enseignements

L2 Algèbre bilinéaire - MAT241 - 2015/2016 :
Notes de cours.
TD 0   TD 1   TD 2   TD 3   TD 4   TD 5
L3B Algèbre 2014/2015 :
TD 1   TD 2   TD 3   TD 4   TD 5 TD 6 TD 7 TD 8 TD 9
L3 Mathématiques :
- des documents pédagogiques (dont des notes de cours) sont téléchargeables ici .
- annales téléchargeables ici .
Préparation à l'Agrégation :
Autour des nombres premiers.
M2R 2017/2018 - Number theory and Geometry
Course Introduction to linear differential equations and their Galois theories
References :